MathSciNet Relay Station
MathSciNet bibliographic data
MR2548224 35L72 (35B10 47H10 65J15)
Grimmer, Ronald; He, Min Fixed point theory and nonlinear periodic systems. Cubo 11 (2009), no. 3, 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement